American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 1, Issue 3

Open AccessArticle
Frames from Cosines with the Degenerate Coefficients
American Journal of Applied Mathematics and Statistics. 2013, 1(3), 36-40. DOI: 10.12691/ajams-1-3-1
Pub. Date: May 10, 2013Views: 6629Downloads: 2927Citations: 5
Open AccessArticle
Existence and Uniqueness Theorem for Set-Valued Volterra Integral Equations
American Journal of Applied Mathematics and Statistics. 2013, 1(3), 41-45. DOI: 10.12691/ajams-1-3-2
Pub. Date: May 12, 2013Views: 8521Downloads: 4405
Figure of 2
Open AccessArticle
Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline
American Journal of Applied Mathematics and Statistics. 2013, 1(3), 46-51. DOI: 10.12691/ajams-1-3-3
Pub. Date: June 11, 2013Views: 6473Downloads: 2967